# SDR FDEA200906102006

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 149N713029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING SUPPORT FRAME AT STA 900, LBL0 TO LBL 22 HAS CORROSION IN SEVERAL PLACES.  FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  SUPPORT FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
